# SDR C2XA05IA025

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 13,675 hours, 9,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A8140
- Condition: Inoperative
- Location: Nlg
- Part time: 13,675 hours, 9,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3347- THE CREW REPORTED A LOUD RUMBLE NOISE PASSING THROUGH 19K COMING FROM THE NOSE, AND DIFFICULTY MAINTAINING 1000 FPM CLIMB AT 23K TO 24K.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE THIRD UPLOCK PROXIMITY SWITCH.  OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY, AND WAS THEN APPROVED FOR RETURN TO SERVICE.
